# SDR UALA2012081404512

- Difficulty date: August 12, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 47,838 hours, 19,092 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP16531211
- Part serial: 374
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SLIDING WINDOW'S VISIBILITY IS AFFECTED BY DEFECTS, NEED TO EVALUATE CONDITION.  DELAMINATION ALSO AT RT SIDE AND BOTTOM.  VISIBILITY NOT AFFECTED.  CHECKED DIMENSIONS OF DELAMINATED AND FOUND MAX AREA B DIMENSION TO BE JUST UNDER 3.0 INCHES WHICH IS WITHIN LIMITS AS SPECIFIED IN AMM.  DUE TO WINDOW DELAMINATION APPROACHING LIMIT, REMOVED AND REPLACED CAPTAIN`S SLIDING WINDOW.
